MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 4MM, NASAL,PREFORMED,CUFFED,ET TUBE

MEDLINE INDUSTRIES, LP; 4MM, NASAL,PREFORMED,CUFFED,ET TUBE
Catalog Number DYNJAANC40
Medical Device Problem Codes Connection Problem (2900); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, "i encountered premature separation of a nasotracheal tube from its connector.The event was immediately recognized when end-tidal co2 abruptly dropped to zero.Because of the prompt actions, oxygen saturation remained > 97%, and the tube was reconnected, preventing patient harm.".
 
Additional Manufacturer Narrative
According to the facility, "i encountered premature separation of a nasotracheal tube from its connector.The event was immediately recognized when end-tidal co2 abruptly dropped to zero.Because of the prompt actions, oxygen saturation remained > 97%, and the tube was reconnected, preventing patient harm." no serious injury or medication intervention required, "the anesthesiologist identified the failure directly related to the etco2 reading." the dentist was forced to stop all activity and reconnect the device which disrupted workflow.No additional information at this time.The product has been requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
4MM, NASAL,PREFORMED,CUFFED,ET TUBE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23353522
Report Number1417592-2025-00569
Device Sequence Number9018760
Product Code BTR
UDI-Device Identifier10080196503964
UDI-Public10080196503964
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJAANC40
Device Lot Number59224113568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 YR
Patient SexFemale